EconPapers    
Economics at your fingertips  
 

Large deviations for vector-valued Lévy processes

A. de Acosta

Stochastic Processes and their Applications, 1994, vol. 51, issue 1, 75-115

Abstract: The large deviation principle is proved for the rescaled and normalized paths of a Lévy process taking values in a separable Banach space B, in the uniform topology of D([0, 1], B), under an exponential integrability condition. Other results are obtained when this condition does not hold.

Keywords: Vector-valued; Lévy; process; Large; deviations; Lévy; process; with; sample; paths; of; bounded; variation (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90020-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:51:y:1994:i:1:p:75-115

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:51:y:1994:i:1:p:75-115